ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B30183 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger which was reported to have air observed in the line towards end of infusion of etoposide; infusion rate 508ml/hr.There was patient involvement; no harm was reported as a consequence of this event.
Additional Manufacturer Narrative
One used sample list #b30183 connected with spiros, an used bd phaseal and a fresenius kabi 0.9% sodium chloride injection usp freeflex 500 ml intravenous bag with etoposide were returned for evaluation.The inlet and outlet filters appeared to be wetted out.No additional damage or anomaly was observed.The set was primed and purged as per procedure and a leaks coming from the outlet filter vent was confirmed.No additional leaks or air trapped in filter, either in line were observed.Complaint of product incorporate / allows air passage cannot be confirmed, due to no air after purge the line was confirmed.No small bubbles trapped inside the filter, neither in line were observed.However a leaks coming from outlet filters was confirmed.The probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.